# SDR ASOA05999

- Difficulty date: November 18, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198067
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE PASSENGER DOOR BOTTOM STEP WAS FOUND TO BE BROKEN AT THE ATTACH LINK.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENER DOOR.  (M)
